Temporarily relieves nasal congestion due to a cold, hay fever, or other upper respiratory allergies.
Active Ingredients:Oxymetazoline hydrochloride 0.05%
Inactive Ingredients:Benzalkonium Chloride Solution; Benzyl Alcohol; Dibasic Sodium Phosphate; Edetate Disodium; Hypromellose; Phosphoric Acid; Purified Water; Sodium Chloride.
With head upright, insert nozzle in nostril. Spray quickly, firmly and sniff deeply. Adults and children 12 years of age and over: Spray 2 or 3 times into each nostril not more often than every 4 hours. Do not give to children under 12 years of age unless directed by a doctor.
Do not exceed recommended dosage. Do not use this product for more than 3 days. Use only as directed. Frequent or prolonged use may cause nasal congestion to recur or worsen. If symptoms persist, consult a doctor. Do not use this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. This product may cause temporary discomfort such as burning, stinging, sneezing or an increase in nasal discharge. The use of this container by more than one person may spread infection. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental ingestion, seek professional assistance or contact a poison control center immediately.